MAUDE Adverse Event Report: SMITH & NEPHEW, INC. INTERTAN 13MM X 42CM 130D RT; NAIL, FIXATION, BONE

SMITH & NEPHEW, INC. INTERTAN 13MM X 42CM 130D RT; NAIL, FIXATION, BONE
Catalog Number 71675440
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/14/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a revision surgery to remove the broken intertan nail and compression screw.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.A review of complaint history did not reveal additional complaints for the listed batch.A review of the manufacturing records for the listed batch did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.The medical investigation concluded that no relevant supporting clinical information has been provided to assist with a clinical investigation.Therefore, based on insufficient information, a thorough clinical assessment cannot be performed at this time.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, the complaint can be re-opened.No further actions are being taken at this time.

Brand Name
INTERTAN 13MM X 42CM 130D RT
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8756496
Report Number1020279-2019-02603
Device Sequence Number1488931
Product Code JDS
UDI-Device Identifier00885556037867
UDI-Public00885556037867
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K040212
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/05/2019
Device Catalogue Number71675440
Device Lot Number09EM04693
Initial Date Received by Manufacturer 06/14/2019
Supplement Date Received by Manufacturer10/03/2019
Initial Report FDA Received Date07/03/2019
Supplement Report FDA Received Date10/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;